# SDR CA090217005

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE MSG FOLLOWING T/O.  PRIORITY BALANCE RELIEF VALVE WAS CHANGED AND LANDING GEAR RETRACTION SYS OPS, CHECK GOOD. ACFT RETURNED TO SERVICE.   PRIORITY BALANCE RELIEF VALVE, 975275-3.
